# SDR SWIA202054482

- Difficulty date: November 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DECTECTED AND "GOUGES" WITH HIGH METAL ON RT SEAT SIDE RAIL "TRACK" THAT SPANS FROM FS 377.50 TO FS 482.50 IN NUMEROUS LOCATIONS.  THIS SECTION OF TRACK HAS EVIDENCE OF PREVIOUS REWORK, MARKED.  C-CHECK RO 12/04/2020.  INSTALLED NEW RT SEAT SIDE RAIL "TRACK" THAT SPANS FROM FS 377.50 TO FS 482.50, REF: CRJ-700 AMM.
